MAUDE Adverse Event Report: TELA BIO OVITEX PRS; SURGICAL MESH

TELA BIO OVITEX PRS; SURGICAL MESH
Model Number P20163-1620G
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch record review was conducted which showed no non-conformances or anomalies that may have caused or contributed to this event.The devices were manufactured and sterilized to specification.Wound complications are common events after implant based breast reconstruction with or without the use of surgical mesh.The reported information revealed no potential causes for this event and the root cause could not be determined.
 
Event or Problem Description
It was reported that ovitex prs (ltr) was implanted on (b)(6) 2024 to reinforce soft tissue during an expander to breast implant exchange procedure.The device was implanted after alloderm had not completely incorporated.After an unknown duration (less than two months), the patient had drainage through the intramammary fold incision.Reoperation was conducted and it was noted that the device had partially resorbed with only the suture material remaining, which was removed.The patient moved to final reconstruction on (b)(6) 2024.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
gina nagvajara
1 great valley parkway
suite 24
malvern, PA 19355
4844101138
MDR Report Key20568544
Report Number3010513348-2024-00020
Device Sequence Number7873062
Product Code FTM
UDI-Device Identifier00810055070183
UDI-Public00810055070183
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K214070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberP20163-1620G
Device Catalogue NumberP20163-1620G
Device Lot NumberERT-24A01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale